Radiology CornerAcute Pancreatitis Associated With Cytarabine During the Treatment of Pediatric Acute Myeloid LeukemiaMurshed, Farhan MD*; Wong, Victor MD†; Koning, Jeffrey L. MD‡; Kuo, Dennis J. MD, MS†Author Information Departments of *Pediatrics ‡Radiology †Division of Pediatric Hematology-Oncology, Rady Children’s Hospital—San Diego, University of California San Diego School of Medicine, San Diego, CA The authors declare no conflict of interest. Reprints: Dennis J. Kuo, MD, MS, Department of Pediatric Hematology-Oncology, Rady Children’s Hospital—San Diego, University of California San Diego School of Medicine, 3020 Children’s Way, San Diego, CA 92123 (e-mail: firstname.lastname@example.org). Received June 14, 2019 Accepted September 3, 2019 Online date: October 4, 2019 Journal of Pediatric Hematology/Oncology: January 2020 - Volume 42 - Issue 1 - p 63–64 doi: 10.1097/MPH.0000000000001611 Buy Metrics Abstract Pancreatitis is a common complication of many pediatric oncology drugs - most commonly asparaginase, followed by pentamidine, mercaptopurine, corticosteroids, and trimethoprim-sulfamethoxazole. Cytarabine-associated pancreatitis is not often mentioned in the pediatric oncology literature. We report the case of a 10-year-old female with acute myeloid leukemia who developed cytarabine-associated pancreatitis. Copyright © 2020 Wolters Kluwer Health, Inc. All rights reserved.